×

Found 19 Documents (Results 1–19)

100
MathJax

Variational Poisson-Nijenhuis structures for partial differential equations. (English. Russian original) Zbl 1145.37325

Theor. Math. Phys. 154, No. 2, 227-239 (2008); translation from Teor. Mat. Fiz. 154, No. 2, 268-282 (2008).
MSC:  37K05 35Q53 35L65 53D99 58E99
PDF BibTeX XML Cite
Full Text: DOI arXiv

Local models of Poisson-Nijenhuis structures in odd dimension. (Modèles locaux de structures de Poisson-Nijenhuis en dimension impaire.) (French) Zbl 0971.37027

d’Azevedo Breda, A. M. (ed.) et al., Proceedings of the summer school on differential geometry, Coimbra, Portugal, September 3-7, 1999. Coimbra: Univ. de Coimbra, Departamento de Matemática, 127-147 (1999).
MSC:  37J35 53D17
PDF BibTeX XML Cite
Full Text: EMIS

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification